Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Periodic geodesics of generic nonconvex domains in $\mathbf {R}^2$ and the Poisson relation


Authors: Vesselin M. Petkov and Luchezar Stojanov
Journal: Bull. Amer. Math. Soc. 15 (1986), 88-90
MSC (1985): Primary 58G25, 35R30
DOI: https://doi.org/10.1090/S0273-0979-1986-15445-5
MathSciNet review: 838792
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Andersson and R. Melrose, The propagation of singularities along gliding rays, Invent. Math. 41 (1977), 197-232. MR 494322
  • 2. M. Golubitsky and V. Guillemin, Stable mappings and their singularities, Graduate Texts in Math., vol. 14, Springer-Verlag, Berlin and New York, 1973. MR 341518
  • 3. V. Guillemin and R. Melrose, The Poisson summation formula for manifolds with boundary, Adv. in Math. 32 (1979), 204-232. MR 539531
  • 4. V. F. Lazutkin, Convex billiard and eigenfunctions of the Laplace operator, Leningrad University, 1981. (Russian) MR 633153
  • 5. S. Marvizi and R. Melrose, Spectral invariants of convex planar regions, J. Differential Geom. 17 (1982), 475-502. MR 679068
  • 6. R. Melrose and J. Sjöstrand, Singularities in boundary value problems. I, II, Comm. Pure Appl. Math. 31 (1978), 593-617; 35 (1982), 129-168.
  • 7. V. Petkov and P. Vogel, La représentation de l'application de Poincaré correspondant aux rayons périodiques réflechissants, C. R. Acad. Sci. Paris, Sér. A 296 (1983), 633-635. MR 705678
  • 8. V. Petkov, Propriétés génériques des rayons réflechissants et applicationns aux problèmes spectraux, Séminaire Bony-Sjöstrand-Meyer, École Polytechnique, Centre de Mathématiques, Exposé XII, 1984-1985. MR 819778
  • 9. V. Petkov and L. Stojanov, Periods of multiple reflecting geodesics and inverse spectral results, preprint. MR 900034

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G25, 35R30

Retrieve articles in all journals with MSC (1985): 58G25, 35R30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15445-5

American Mathematical Society